# SDR LR7A2021121303069

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Chine
- Part number: 33050211
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5313, FOUND LH CHINE CAP CORRODED AT TIE-DOWN  AT FS737.0E-FS817.0E, LBL50.5-61, WL146. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70. NR# 0169. / PSE# 53-40-10, AD 2012-06-09
